# SDR SWAA2023102312441

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 53,704 hours, 29,203 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL IS CRACKED. OLD SEAL IN DAL H-RON OFFICE HGR REQ #2710.  REMOVED SEAL REF MM 53-31-31 AND CDL 55=10-01.   REPLACED RT HAND HORIZ. STAB. UPPER FWD. SLIDING SEAL. VERIFIED NORMAL OPERATION. REF AMM 53-31-31 SPECIAL PROCEDURES REVERSED.
